MathSciNet Relay Station
MathSciNet bibliographic data
MR354615 12A70 (12B30)
Coates, J.; Sinnott, W. On $p$-adic $L$-functions over real quadratic fields. Invent. Math. 25 (1974), 253–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement